Market Games in Large Economies with a Finite Number of Types
No abstract is available for this item.
Volume (Year): 31 (2007)
Issue (Month): 2 (May)
|Contact details of provider:|| Web page: http://link.springer.de/link/service/journals/00199/index.htm |
|Order Information:||Web: http://link.springer.de/orders.htm|
References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Shapley, Lloyd S. & Shubik, Martin, 1969. "On market games," Journal of Economic Theory, Elsevier, vol. 1(1), pages 9-25, June.
When requesting a correction, please mention this item's handle: RePEc:spr:joecth:v:31:y:2007:i:2:p:327-342. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Guenther Eichhorn)or (Christopher F Baum)
If references are entirely missing, you can add them using this form.